Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am losing interest in study due to long term masturbation

male 18.hello doctor.i m masturbating since 6yrs..i started doing this because of my friends.then started enjoying it..i didnt realize it till the end of my 10th .now i m doing engineering.and as everyone knows in engineering there is lot off study.but due to my habit of regular masturbation i m not able to concentrate on my studies.this regular masturbation has led me to serious depression.even due to this masturbating..i have myself encountered a serious behavioural change in me..i have become very arrogant... i would like to share one experience..during my school life till 10th also my 11th nd 12th standard i was studying to achieve some excellence..and had interest in doing studies.but know i have lost my interest in studying and have got a habit of forgetting things regularly..plzzz help me i want to be normal as earlier as possible
Asked On : Sat, 31 Dec 2011
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Sex is in our mind.If it supervenes it will not allow you to concentrate.
You should first leave thoughts of sex.
You should divert your mind from it.
Just do some meditation or Yoga.
Always remain in group so that you cannot overcome masturbation desire.
Share your room with family members.
Your carrear is more important than sex.Once you became engineer life is yours & you have all happiness of life.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor